Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from severe hair fall. Hair have thinned. Taking morr-F solution 3%, vb-7 forte, ionax T scalp lotion for dandruff. Will this have any side effects?

I am malathi, 26 yrs old.. I am suffering from heavy hair fall nearly from 2 yrs.. I consulted many doctors and took treatment too but i dint find any good output from it.. My hairs are getting really thin. I am more worried about it. Recently consulted one dermitologists, they have prescribed me to use morr-F solution 3% , vb-7 forte and Ionax T scalp lotion for dandruff . I am worried about its side effects. please guide me n this
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  2743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Malathi
Thanks for query,
Your dermatologist had prescribed you medicines that should be very effective as it helps to improve growth.Usually lotions had no generalised side effects.VB7 forte is a vitamin & helps to improve your growth.
More over i would suggest to use some coconut oil to massage on your scalp.
You should take healthy food which is rich in vitamins.Vitamin E is also be very helpful.
& last don't worry because tension is also affects hair growth.
thanks.
Answered: Fri, 6 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions